Alert archive / Montana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 21, NWS Glasgow, MT

June 30, 2015Dawson County, Wibaux County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 30, 2015, 4:22 PM MDT for Dawson County, Wibaux County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 4:22 PM MDT (22:22 UTC)
Expired
Jun 30, 2015, 5:15 PM MDT
In force
53 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawson County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 237 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:32 PM MDTHAIL 15 Wnw Wibaux, MTMAINLY DIME SIZED HAIL WITH SOME QUARTER. HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS55 KGGW 302222
SVRGGW
MTC021-109-302315-
/O.NEW.KGGW.SV.W.0021.150630T2222Z-150630T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
422 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...

* UNTIL 515 PM MDT

* AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  WIBAUX...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO CROPS AND PLANTS IS EXPECTED. SOME DAMAGE
           TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO ROOFS...
           SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WIBAUX AROUND 440 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE YATES AND SAINT PHILLIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4667 10406 4702 10446 4710 10437 4702 10404
      4669 10404
TIME...MOT...LOC 2222Z 309DEG 15KT 4701 10431

HAIL...1.00IN
WIND...60MPH

$$

MICKELSON
WEATHER.GOV/GLASGOW
2 follow-up statements
162 
WWUS55 KGGW 302248
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
448 PM MDT TUE JUN 30 2015

MTC021-302258-
/O.CAN.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
DAWSON-
448 PM MDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
      4669 10404
TIME...MOT...LOC 2248Z 304DEG 17KT 4684 10421

$$

MTC109-302315-
/O.CON.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
WIBAUX-
448 PM MDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WIBAUX COUNTY UNTIL 515 PM MDT...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
WIBAUX...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO CROPS AND PLANTS IS EXPECTED. SOME DAMAGE TO
         VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO ROOFS...SIDING
         AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN WIBAUX COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
SAINT PHILLIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
      4669 10404
TIME...MOT...LOC 2248Z 304DEG 17KT 4684 10421

HAIL...1.00IN
WIND...60MPH

$$

MICKELSON
WEATHER.GOV/GLASGOW
308 
WWUS55 KGGW 302309
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
509 PM MDT TUE JUN 30 2015

MTC109-302319-
/O.EXP.KGGW.SV.W.0021.000000T0000Z-150630T2315Z/
WIBAUX-
509 PM MDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WIBAUX COUNTY
WILL EXPIRE AT 515 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 100 AM.

LAT...LON 4667 10406 4687 10428 4705 10416 4702 10404
      4669 10404
TIME...MOT...LOC 2309Z 304DEG 17KT 4678 10409

$$

MICKELSON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:09 PM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 30, 3:09 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
309 PM MDT TUE JUN 30 2015

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY...
GUSTY NORTHWEST WINDS HAVE DEVELOPED ACROSS THE SOUTHWEST ZONES
AND THE LOWER MISSOURI BREAKS. EXPECT THESE WINDS TO SPREAD
EASTWARD TOWARD THE BIG SHEEP MOUNTAINS AS THE AFTERNOON
PROGRESSES...AND THE SYSTEM SLIDES EASTWARD. THIS WIND SHIFT WILL
HELP ANY LINGERING SMOKE FROM WILDFIRES IN CANADA TO EXIT THE AREA
FOR AT LEAST THIS AFTERNOON. THE BEST POTENTIAL FOR LATE AFTERNOON
AND EVENING THUNDERSTORMS STRONG TO SEVERE STORMS CONTINUES TO
LIE EAST OF A WOLF POINT TO CIRCLE LINE...WHERE FAVORABLE SHEAR
AND INSTABILITY LIES. SO FAR THIS AFTERNOON CONVECTIVE DEVELOPMENT
HAS BEEN SHUNTED BY EARLY STORMS AND CLOUD COVER THAT KEPT TEMPS
DOWN ACROSS THE EAST. EXPECT THIS TREND TO REVERSE HOWEVER AS
AMPLE CLEARING AND DAYTIME HEATING IS NOW PRESENT. THINGS SHOULD
QUIET DOWN BY LATE EVENING...ALTHOUGH ENOUGH FORCING IS PRESENT
FOR AN ISOLATED NOCTURNAL STORM OR TWO OVER NORTHEAST MONTANA.

ANOTHER SHORTWAVE FEATURE IN THE WESTERLY FLOW ALOFT WILL PUSH
THROUGH ON THURSDAY. LATEST MODEL RUNS NOW PLACE MORE POTENTIAL
FOR THUNDERSTORMS ACROSS THE WESTERN ZONES...I.E. PHILLIPS AND
PETROLEUM COUNTIES. THUS TRENDED UP POPS THERE. TEMPERATURES WILL
CONTINUE TO COOL WITH THE BREAKDOWN OF THE UPPER RIDGE...WITH
TEMPS CLOSER TO NORMALS. GILCHRIST

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

AS THE WESTERN STATES RIDGE OF HIGH PRESSURE CONTINUES TO RETREAT
SOUTHWARD...NE MONTANA WILL BE PREDOMINANTLY UNDER A MORE
PROGRESSIVE UPPER-LEVEL FLOW WITH CHANCES FOR SHOWERS AND
THUNDERSTORMS INCREASING WITH EACH PASSAGE OF A SHORT-WAVE
DISTURBANCE FROM THE CANADIAN ROCKIES AND WESTERN CANADIAN
PRAIRIE. MODELS SHOW FAIRLY GOOD AGREEMENT THROUGH THE
WEEKEND...BUT SIGNIFICANT MODEL DISCREPANCIES ARRIVE BY MONDAY
MORNING. GFS KEEPS US UNDER GENERAL TROUGHING FROM THE NORTH AND
THE EC WANTS TO BUILD IN A MUCH WEAKER TROUGH AND ALMOST A RIDGE.
BMICKELSON

PREVIOUS LONG TERM DISCUSSION...HOT HIGH PRESSURE REMAINS
CENTERED OVER THE GREAT BASIN... ANCHORING THE WESTERN RIDGE. THE
RIDGE AXIS WILL MOVE ACROSS MONTANA FRIDAY FOR A RETURN TO WELL
ABOVE NORMAL TEMPERATURES... WITH HIGHS AGAIN REACHING INTO THE
90S.

SATURDAY...A STRONG UPPER LOW...THAT WILL MOVE OUT OF THE GULF OF
ALASKA AND DROP SOUTH INTO ALBERTA/SASKATCHEWAN...WILL BE
SENDING A STRONG COLD FRONT INTO NORTHEAST MONTANA AROUND SATURDAY
EVENING. THE DAY...TEMPERATURE-WISE...WILL BE A REPEAT OF FRIDAY
AS DESERT AIR CREEPS NORTH INTO THE REGION. THIS COLD FRONT
REACHING THE HOT AIR SHOULD INITIATE SHOWERS AND THUNDERSTORMS...
BUT ALSO STRONG NORTHERLY WINDS AS A SURFACE LOW MOVES INTO
SOUTHEAST MONTANA. WITH A DAY AND EVENING OF FIREWORKS...THIS
COULD BECOME A FIRE WEATHER ISSUE WHERE FUELS HAVE DEVELOPED FROM
THE RECENT HOT DRY PERIOD. WITH MODERATE INSTABILITY IN PLACE...
SOME STRONG THUNDERSTORMS MAY DEVELOP. FOR NOW THE FRONTAL PASSAGE
TIMING COULD RANGE FROM LATE AFTERNOON TO AFTER MIDNIGHT.

SUNDAY AND MONDAY...TEMPERATURES BEHIND THE FRONT WILL DROP
SIGNIFICANTLY...SENDING HIGHS DOWN INTO THE UPPER 70S TO LOWER
80S. OFF TO THE WEST ANOTHER RIDGE WILL BE DEVELOPING...BUT THE
COOLER TEMPERATURES SHOULD LAST INTO MONDAY BEFORE THE HIGH
PRESSURE RETURNS TO THE REGION.

SCT

&&

.AVIATION...
FLIGHT CATEGORY: VARYING MVFR TO VFR.

SYNOPSIS: SMOKE FROM CANADIAN WILDFIRES HAS THE POTENTIAL TO
CONTINUE TO IMPACT THE TERMINALS WITH MVFR VISIBILITY INTO
WEDNESDAY. OTHERWISE...THIS EVENING ANY OF THE TERMINALS COULD SEE
A THUNDERSTORM OR TWO WHICH COULD LOWER CIGS AND VIS BELOW VFR
LEVELS. STORMS COULD ALSO PRODUCE GUSTY ERRATIC WINDS OF 30 TO 40
MPH. OUTSIDE OF SMOKE GENERALLY QUIET WEATHER IS EXPECTED LATE
THIS EVENING THROUGH MIDDAY WEDNESDAY.

GILCHRIST

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR MTZ136-137.

LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR FORT PECK
LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN
VALLEY...GARFIELD...MCCONE...PETROLEUM.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 30, 11:56 AM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
1156 AM MDT TUE JUN 30 2015

MTZ018>020-024>027-062-011145-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
EASTERN ROOSEVELT-
1156 AM MDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS MAINLY
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT IS EXPECTED ON SATURDAY JULY 4 WITH A CHANCE OF
THUNDERSTORMS. GUSTY NORTHWEST WINDS ARE POSSIBLE BEHIND THE FRONT
SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016-017-021>023-059>061-011145-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
1156 AM MDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM 9 AM
THIS MORNING THROUGH 9 PM THIS EVENING FOR NORTHWEST WINDS 15 TO
30 MPH.

A RED FLAG WARNING IS IN EFFECT FROM 9 AM THIS MORNING THROUGH 9
PM THIS EVENING FOR FIRE WEATHER ZONES 136 AND 137. THIS INCLUDES
THE CMR REFUGE AND ALL OF PETROLEUM AND GARFIELD COUNTIES. EXPECT
LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT IS EXPECTED ON SATURDAY JULY 4 WITH A CHANCE OF
THUNDERSTORMS. GUSTY NORTHWEST WINDS ARE POSSIBLE BEHIND THE FRONT
SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 30, 3:46 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
346 PM MDT TUE JUN 30 2015

MTZ024-062-302245-
RICHLAND-ROOSEVELT-
346 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...

UNTIL 445 PM MDT.

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF CULBERTSON...MOVING SOUTHEAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   NOHLY...

LAT...LON 4772 10433 4806 10461 4813 10448 4799 10404
      4793 10403
TIME...MOT...LOC 2146Z 322DEG 18KT 4806 10446

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 30, 4:13 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
413 PM MDT TUE JUN 30 2015

MTZ025-027-302315-
DAWSON-WIBAUX-
413 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 515 PM MDT.

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF WIBAUX...MOVING SOUTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   WIBAUX...

LAT...LON 4667 10420 4702 10448 4712 10435 4704 10404
      4681 10404
TIME...MOT...LOC 2213Z 314DEG 15KT 4703 10437

MICKELSON
WEATHER.GOV/GLASGOW
Local storm report, Jun 30, 4:14 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
414 PM MDT TUE JUN 30 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     15 SSE CULBERTSON       47.93N 104.45W
06/30/2015  E40 MPH          RICHLAND           MT   TRAINED SPOTTER

&&

NWS GLASGOW MT
IRIS SYSTEM
Special weather statement, Jun 30, 4:18 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
418 PM MDT TUE JUN 30 2015

MTZ018-061-302315-
DANIELS-VALLEY-
418 PM MDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHWESTERN DANIELS COUNTY IN NORTHEAST MONTANA...

UNTIL 515 PM MDT.

AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHLAND...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF NORTHEASTERN VALLEY COUNTY...
  RURAL AREAS OF WESTERN DANIELS COUNTY...
  RURAL AREAS OF EASTERN VALLEY COUNTY...
  RURAL AREAS OF SOUTHWESTERN DANIELS COUNTY...
  RURAL AREAS OF SOUTHERN DANIELS COUNTY...

LAT...LON 4869 10557 4856 10594 4856 10598 4880 10617
      4886 10610
TIME...MOT...LOC 2218Z 316DEG 17KT 4880 10609

MICKELSON
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:12 PM MDTDense Smoke AdvisoryGGWDaniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more16 hr
Jun 30, 3:27 AM MDTRed Flag WarningGGWGarfield, McCone, Petroleum, Phillips, Valley19 hr
Jun 30, 3:46 PM MDTSpecial Weather StatementGGWRichland59 min
Jun 30, 4:04 PM MDTSevere Thunderstorm WarningGGWRichland56 min
Jun 30, 4:13 PM MDTSpecial Weather StatementGGWWibaux62 min
Jun 30, 4:18 PM MDTSpecial Weather StatementGGWDaniels57 min
Jun 30, 4:52 PM MDTSevere Thunderstorm WarningGGWRichland23 min
Jun 30, 4:58 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley41 min
Jun 30, 5:02 PM MDTFlash Flood WarningGGWRichland3 hr
Jun 30, 5:37 PM MDTSpecial Weather StatementGGWRoosevelt53 min
Jun 30, 5:43 PM MDTSpecial Weather StatementGGWWibaux62 min

Nearby

Severe Thunderstorm Warnings in Montana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.